American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51N10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] A. B. Korchagin. Newtonian and affine classifications of irreducible cubics. St. Petersburg Math. J. 24 (2013) 759-781.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Chubarev and Iosif Pinelis. Fundamental theorem of geometry without the 1-to-1 assumption. Proc. Amer. Math. Soc. 127 (1999) 2735-2744. MR 1657778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard Stevens Burington. On the equivalence of quadrics in $m$-affine $n$-space and its relation to the equivalence of $2m$-pole networks . Trans. Amer. Math. Soc. 38 (1935) 163-176. MR 1501806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] F. R. Sharpe and Virgil Snyder. Types of $(2,2)$ point correspondences between two planes . Trans. Amer. Math. Soc. 18 (1917) 402-414. MR 1501076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1